Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Stochastic integrals and stochastic differential equations with respect to the fractional Brownian field


Authors: Yu. S. Mishura and S. A. Il'chenko
Translated by: O. I. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 75 (2006).
Journal: Theor. Probability and Math. Statist. 75 (2007), 93-108
MSC (2000): Primary 60H10, 60H05, 60G15
Published electronically: January 24, 2008
MathSciNet review: 2321184
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Stochastic differential equations on the plane are considered with respect to the fractional Brownian field. We prove the existence and uniqueness of a solution for such equations. These results are based on new estimates obtained for norms in the Besov type spaces for the two-parameter stochastic integral considered with respect to the fractional Brownian field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H10, 60H05, 60G15

Retrieve articles in all journals with MSC (2000): 60H10, 60H05, 60G15


Additional Information

Yu. S. Mishura
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: myus@univ.kiev.ua

S. A. Il'chenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: ilchenko_sv@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-08-00717-5
PII: S 0094-9000(08)00717-5
Received by editor(s): October 17, 2005
Published electronically: January 24, 2008
Additional Notes: The first author is supported by the grant NATO PST.CLG 980408
Article copyright: © Copyright 2008 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia